Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 137, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 14, 2023, 7:17 PM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 14, 2023, 8:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:26 PM CDT | TSTM WND DMG | 4 Ese Runnelstown, MS | Tree blocking Hwy 42 close to Buck Creek Rd. Time using radar. |
| Jun 14, 7:26 PM CDT | TSTM WND DMG | 4 Ese Runnelstown, MS | Tree blocking Hwy 42 close to Buck Creek Rd. Time using radar. |
| Jun 14, 7:26 PM CDT | TSTM WND DMG | 4 Ese Runnelstown, MS | Tree blocking Hwy 42 close to Buck Creek Rd. Time using radar. |
| Jun 14, 7:31 PM CDT | TSTM WND DMG | 2 S Richton, MS | Numerous trees reported down along Wingate road. (Nbound @ 15 & Sbound @ Riverlot). Time using radar. |
| Jun 14, 7:31 PM CDT | TSTM WND DMG | 2 S Richton, MS | Numerous trees reported down along Wingate road. (Nbound @ 15 & Sbound @ Riverlot). Time using radar. |
| Jun 14, 7:31 PM CDT | TSTM WND DMG | 2 S Richton, MS | Numerous trees reported down along Wingate road. (Nbound @ 15 & Sbound @ Riverlot). Time using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3485 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.2
The text
As transmitted.
749
WUUS54 KMOB 150017
SVRMOB
MSC041-111-153-150115-
/O.NEW.KMOB.SV.W.0137.230615T0017Z-230615T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
717 PM CDT Wed Jun 14 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Perry County in southeastern Mississippi...
Southern Wayne County in southeastern Mississippi...
Greene County in southeastern Mississippi...
* Until 815 PM CDT.
* At 715 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Ovett to 4 miles southeast of
Macedonia to 3 miles south of Purvis, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Richton, Leakesville, Clara, Beaumont, New Augusta, McLain, State
Line and Buckatunna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing widespread wind damage across southeast
Mississippi. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! Frequent cloud to ground lightning is occurring
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3143 8915 3143 8894 3163 8894 3163 8846
3124 8844 3100 8872 3101 8915
TIME...MOT...LOC 0015Z 278DEG 45KT 3155 8908 3134 8911 3109 8939
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JFP4 follow-up statements
635
WWUS54 KMOB 150035
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
735 PM CDT Wed Jun 14 2023
MSC041-111-153-150115-
/O.CON.KMOB.SV.W.0137.000000T0000Z-230615T0115Z/
Perry MS-Wayne MS-Greene MS-
735 PM CDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR PERRY...SOUTHERN WAYNE AND GREENE COUNTIES...
At 732 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Clara to 4 miles southeast of
Richton to Brooklyn, moving east at 50 mph. Recent observations
recorded at least 63 mph wind gust at Hattiesburg Mississippi.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Richton, Leakesville, Beaumont, New Augusta, McLain and State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across eastern Perry County and western Greene County
including Richton, New Augusta, Beaumont. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3143 8915 3143 8894 3150 8894 3147 8845
3124 8844 3100 8872 3101 8915
TIME...MOT...LOC 0032Z 278DEG 45KT 3152 8885 3131 8888 3106 8916
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Black331
WWUS54 KMOB 150043
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
743 PM CDT Wed Jun 14 2023
MSC041-111-153-150115-
/O.CON.KMOB.SV.W.0137.000000T0000Z-230615T0115Z/
Perry MS-Wayne MS-Greene MS-
743 PM CDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL PERRY...SOUTHEASTERN WAYNE AND GREENE COUNTIES...
At 741 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Clara to 11 miles east of Richton to
8 miles east of Brooklyn, moving east at 50 mph. Numerous trees have
been reported down with this storm and a widespread swath of
possible hurricane force wind gusts will be moving towards
Neely and Leakesville Mississippi.
THESE ARE DESTRUCTIVE STORMS FOR WESTERN GREENE COUNTY MISSISSIPPI
INCLUDING NEELY AND LEAKESVILLE.
HAZARD...80 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Richton, Leakesville, Beaumont, New Augusta, McLain and State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across western Greene County Mississippi including Neely
and Leakesville. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3125 8909 3138 8890 3147 8890 3147 8845
3124 8844 3100 8872 3101 8915
TIME...MOT...LOC 0041Z 278DEG 45KT 3151 8873 3130 8876 3105 8904
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Black016
WWUS54 KMOB 150057
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
757 PM CDT Wed Jun 14 2023
MSC111-153-150106-
/O.CAN.KMOB.SV.W.0137.000000T0000Z-230615T0115Z/
Perry MS-Wayne MS-
757 PM CDT Wed Jun 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PERRY AND SOUTHEASTERN
WAYNE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.
LAT...LON 3108 8884 3129 8868 3139 8862 3144 8852
3144 8845 3124 8844 3100 8872 3100 8884
TIME...MOT...LOC 0056Z 278DEG 45KT 3148 8851 3127 8854 3102 8882
$$
MSC041-150115-
/O.CON.KMOB.SV.W.0137.000000T0000Z-230615T0115Z/
Greene MS-
757 PM CDT Wed Jun 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL GREENE COUNTY...
At 756 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Buckatunna to 8 miles north of
Leakesville to 5 miles south of McLain, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Leakesville and State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across eastern Greene County. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3108 8884 3129 8868 3139 8862 3144 8852
3144 8845 3124 8844 3100 8872 3100 8884
TIME...MOT...LOC 0056Z 278DEG 45KT 3148 8851 3127 8854 3102 8882
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Black260
WWUS54 KMOB 150108
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
808 PM CDT Wed Jun 14 2023
MSC041-150118-
/O.EXP.KMOB.SV.W.0137.000000T0000Z-230615T0115Z/
Greene MS-
808 PM CDT Wed Jun 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENE COUNTY WILL
EXPIRE AT 815 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.
LAT...LON 3108 8884 3129 8868 3139 8862 3144 8852
3144 8845 3124 8844 3100 8872 3100 8884
TIME...MOT...LOC 0108Z 278DEG 45KT 3146 8833 3125 8837 3100 8865
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:55 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 14, 6:55 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
655 PM CDT Wed Jun 14 2023
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Wed Jun 14 2023
Multiple rounds of strong to severe storms are expected to impact
the region through the period. Current radar has a line of strong
to severe storms generally along the Highway 84 corridor.
Expecting this line of storms to continue tracking towards the
east-southeast through tonight. Confidence in these storms
impacting TAF sites is low to moderate during over the next few
hours, but have accounted for this potential with VCTS beginning
at 01Z-02Z. Trends will be monitored and timing will be adjusted
if needed. Otherwise, there is a high likelihood for storms that
do develop to become severe (especially for inland areas of
southeast MS and southern AL) with potential for wind gusts in
excess of 60-80 kt, large hail, frequent lightning, and torrential
downpours through a majority of the TAF period. Again, confidence
in timing of storms impacting TAF sites remains low for the next
few hours, however, expecting confidence to increase to more
moderate during the overnight hours tonight and into the early
morning hours on Thursday. For now accounting for this potential
with PROB30s given the expected time is 9 hours out or more. Have
included VCTS around 07Z for TAF sites once again to account for
the next round potentially beginning at this time. Expect winds to
remain generally westerly between 7-15kts with higher gusts up to
25-30 kts possible outside of severe convection with winds within
any convective development likely being more erratic. JEH/88
&&
.PREV DISCUSSION... /issued 443 PM CDT Wed Jun 14 2023/
..New UPDATE...
UPDATE...
Issued at 439 PM CDT Wed Jun 14 2023
Severe thunderstorm watch #296 has been issued until 10 pm this
evening for all land zones and for bays/sounds. Zone and marine
forecast products updated to include watch headline. /10
PREV DISCUSSION... /issued 348 PM CDT Wed Jun 14 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Tonight)
Issued at 346 PM CDT Wed Jun 14 2023
The first round of severe weather that we were expecting has been
just outside of our forecast area (to the north and east of our
area) where damaging winds, tornadoes and very large hail have all
occurred. Although this first round has largely missed our area, we
are still looking at the high potential for an additional round to
move in from the northwest and affect at least a portion of the area
this evening into the early overnight hours.
For this evening through tonight, a stronger shortwave is
expected to move into our area from the northwest tonight, bringing
a higher severe threat (at least over the northern half of our
forecast area) this evening and possibly lingering into the early,
predawn hours of Thursday morning. A developing MCS over northern
LA, southern AR into western MS is progged by high-res model
guidance to drop east southeast across MS and AL this evening. A PDS
Severe Thunderstorm watch has been issued just to the west of our
CWA, and will likely be extended east across at least a portion of
our area (mainly portions of southeast MS and southern AL) later
this evening.
Dewpoints will remain generally in the 70s through the evening
hours, and even though we will be losing peak instability, other
severe parameters will remain robust and severe weather should
continue well into the evening. MLCAPE values initially continue to
range from 3500-4000j/kg but gradually lowering (from north to south
across the area) by late evening (only being confined along the
immediate coast by midnight into the early predawn morning hours.
Mid level lapse rates also initially remain steep during the early to
mid evening, around 7.5c/km. As such, damaging thunderstorm wind
gusts, possibly in the 80 to 100 mph range, could occur with some of
the storms, along with hail up to at least 3.0 inches in diameter. A
few tornadoes could be possible as well. So, in summary, a
significant severe threat will exist across much of our area this
evening into the early predawn hours Thursday.
A brief lull in the convection late tonight going into early
Thursday morning, but more severe storms are expected on Thursday as
well and will be discussed below in the short term period. With the
likely potential of clusters of storms moving across many of the
same areas over the next 24 hours or so, a Flood Watch is also in
effect for portions of southeast MS, south AL and the western FL
panhandle, with potential for 2 to 4 inches of rain with pockets of
rainfall possibly in excess of 6 inches through Thursday evening.
Lows tonight in the upper 60s to middle 70s. Highs Thursday in the
mid and upper 80s. /12
SHORT TERM...
(Thursday through Saturday night)
Issued at 346 PM CDT Wed Jun 14 2023
A persistent and atypically active southern stream for June opens up
the short term period with the central Gulf coast remaining
positioned within the most productive zone for convection at the
base of a long-wave upper trof over the eastern US and the northeast
edge of an upper ridge over the southern Gulf. Within, the flow
aloft, a series of mid-level impulses will track east-southeast
bringing a contribution of enhanced forcing/ascent from aloft which
operates on a moist and unstable environment. Considering this, the
next in the series of impulses is expected to be advancing east
southeast from the Lower MS River Valley Thursday morning and
tracking across central MS/central AL during the course of the day
Thursday. This occurs to the south of a quasi-stationary surface
front draped east to west across central AL/central MS. To the south
of the boundary, not surprising is the fact forecasters anticipate
seeing a potent environment as far as instability is concerned with
most unstable convective energy (MUCape) ranging 2500-3500 J/KG.
PWATs look to be ~1.80" on average which would stand between 1 and 2
standard deviations above the climatological means for June 15th. 0-
6KM Bulk Shear magnitudes look to remain above 40 knots. Considering
this and degree of moisture, instability and lift, potential for
severe weather lingers into Thursday. The challenge is timing. With
uncertainties in the higher resolution convective allowing models
(CAMs) will lean to the camp of the 14.12Z high resolution
ensembles on this which shows an increase in storm coverage over
the interior most noticably Thursday afternoon and a subsequent
increase in severe weather threat shifting southward with a
complex of storms dropping south southeast toward the coast by mid
to late afternoon. Storms progged to move offshore during the
evening bringing potential high impacts to marine safety.
At this time, the potential exists for all modes of severe weather.
Concern exists for damaging winds in excess of 60 mph with bowing
segments along with some tornado potential given enough low level
curvature in hodographs (0-1 km SRH between 150-250 m2/s2) will
exist across the southern half of our CWA Thursday afternoon.
Instability and shear profiles will be more than supportive of large
hail with the most intense convective updrafts Thursday.
Another concern remains the potential of excessive rain as storms
will be very efficient in high rainfall rates which could lead to
rapid runoff and potential flooding problems. Will see how the
antecedent soil moisture conditions charge from near term storms,
but appears the best threat remains over the northeast half of the
local area where a flash flood watch will remain in effect through
Thursday night.
Closing out the work week and entering the first half of the
weekend, the unsettled weather pattern appears to hold with a series
of upper level impulses bringing convective systems southeast across
the area. Some of the storms could be severe.
Outside of the storm threat, we could be dealing with heat problems.
Gridded values indicate values exceed to or exceeding 108 (heat
advisory criteria) over portions of interior southeast MS Friday and
Saturday.
The risk of dangerous to potentially deadly rip currents is HIGH
through Saturday night. /10
LONG TERM...
(Sunday through Wednesday)
Issued at 346 PM CDT Wed Jun 14 2023
The active pattern persists with several waves of storms expected
through next week.
An upper level ridge over the central CONUS gets nudged further east
into the Midwest as another potent shortwave dives into the Plains
with a trough encompasses the East Coast. The ridge breaks down as
it moves east and the flow flattens out locally late in the weekend.
The shortwave quickly pivots across the Midwest and drops into the
Southeast early next week as ridging builds into the central CONUS
once again. Multiple rounds of storms are expected to impact the
region, but timing will remain uncertain until we get closer in
time. That said, more MCSs will slide into the region from the
northwest throughout the period (through at least early next week)
and will bring the threat for severe storms and the potential for
flash flooding with each round.
Beach Note: HIGH risk for rip currents persists at local beaches
through Sunday. The RCMOS (Rip Current MOS) probabilities indicate
that the HIGH risk will likely extend into at least next
Tuesday. 07/mb
MARINE...
Issued at 346 PM CDT Wed Jun 14 2023
Some impacts to small craft over the next few days as a moderate
southwesterly wind will prevail over the marine area through
Thursday. Small craft should exercise caution as winds in the 15
to 20 knot range will are expected. A brief period of light to
moderate offshore flow may develop on Friday as a cold front may
drift just off the coast, but this should be short lived as a
lighter onshore flow is generally expected for later in the week
and into the weekend. Strong gusty winds in thunderstorms could
continue to create hazards for small craft through most of the
forecast period, however. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 90 72 92 73 91 75 92 / 30 70 40 60 40 60 20 40
Pensacola 76 89 75 89 75 88 78 89 / 50 60 60 70 40 70 30 50
Destin 78 89 76 89 76 88 79 89 / 50 60 60 70 40 60 40 50
Evergreen 69 89 68 90 69 90 71 91 / 80 80 50 70 50 60 30 60
Waynesboro 68 86 68 89 69 91 72 93 / 70 80 50 60 40 50 30 50
Camden 66 84 66 86 67 90 69 90 / 90 90 50 60 50 50 30 60
Crestview 71 89 70 92 70 91 72 92 / 50 80 60 70 40 70 30 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ051>060-262.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch through Thursday evening for FLZ201-203-205.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch through Thursday evening for MSZ067.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 14, 4:33 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Mobile AL
433 PM CDT Wed Jun 14 2023
ALZ051-142215-
Choctaw AL-
433 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northern Choctaw
County through 515 PM CDT...
At 433 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Kinterbish, or 10 miles southeast of Cuba,
moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3227 8802
3226 8801 3220 8801 3222 8841 3231 8840
TIME...MOT...LOC 2133Z 267DEG 26KT 3231 8827
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 14, 4:38 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
438 PM CDT Wed Jun 14 2023
ALZ051-142215-
Choctaw AL-
438 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northern Choctaw
County through 515 PM CDT...
At 438 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles southwest of Lisman, or 7 miles west of
Butler, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Butler and Lisman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama.
&&
LAT...LON 3215 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8808 3207 8810 3205 8812
3201 8811 3202 8846 3216 8844 3219 8801
TIME...MOT...LOC 2138Z 268DEG 32KT 3209 8835
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 14, 5:46 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
546 PM CDT Wed Jun 14 2023
ALZ055>058-060-142330-
Monroe AL-Conecuh AL-Butler AL-Covington AL-Crenshaw AL-
546 PM CDT Wed Jun 14 2023
...Strong thunderstorms will impact portions of southern Butler,
northeastern Monroe, southwestern Crenshaw, northeastern Conecuh and
northern Covington Counties through 630 PM CDT...
At 546 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northeast of
Georgiana to 4 miles south of Vredenburgh. Movement was southeast at
45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroeville, Peterman, Georgiana, McKenzie, Beatrice and Dozier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Alabama.
&&
LAT...LON 3142 8633 3147 8737 3178 8746 3179 8689
3147 8619 3145 8619
TIME...MOT...LOC 2246Z 298DEG 38KT 3168 8665 3176 8731
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 14, 6:29 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
629 PM CDT Wed Jun 14 2023
ALZ052-053-150000-
Clarke AL-Washington AL-
629 PM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of northern Washington
and central Clarke Counties through 700 PM CDT...
At 628 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles west of Saint Stephens, or 8 miles
northeast of Chatom, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jackson, Chatom, Saint Stephens, Wagarville, Leroy and Millry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama...and southeastern
Mississippi.
&&
LAT...LON 3163 8779 3153 8771 3146 8769 3134 8775
3136 8775 3136 8777 3132 8779 3142 8845
3149 8845 3166 8832
TIME...MOT...LOC 2328Z 279DEG 42KT 3155 8814
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 14, 6:56 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
656 PM CDT Wed Jun 14 2023
ALZ055-056-059-060-FLZ203-205-150100-
Monroe AL-Conecuh AL-Covington AL-Escambia AL-Okaloosa Inland FL-
Santa Rosa Inland FL-
656 PM CDT Wed Jun 14 2023
...Strong thunderstorms will impact portions of southwestern Monroe,
Escambia, southern Conecuh, southern Covington, northern Okaloosa and
northeastern Santa Rosa Counties through 800 PM CDT...
At 655 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southwest of
Samson to 10 miles east of East Brewton to near Uriah. Movement was
southeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brewton, Florala, Flomaton, Baker, East Brewton, Uriah, Castleberry,
Laurel Hill, Lockhart, Pollard, Riverview, I65 And AL 113 and I65 And
AL 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3100 8619 3099 8639 3078 8639 3079 8683
3100 8716 3100 8729 3108 8747 3141 8764
3137 8688 3119 8619
TIME...MOT...LOC 2355Z 323DEG 14KT 3105 8614 3112 8690 3134 8752
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 7:05 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
705 PM CDT Wed Jun 14 2023
ALZ051>056-262-150100-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-
Choctaw AL-Washington AL-
705 PM CDT Wed Jun 14 2023
...Strong thunderstorms will impact portions of southwestern Choctaw,
Monroe, north central Baldwin, Washington, Clarke, southwestern
Wilcox and west central Conecuh Counties through 800 PM CDT...
At 705 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles east of
Thomasville to near Silas. Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monroeville, Jackson, Thomasville, Frisco City, Grove Hill, Chatom,
Peterman, Saint Stephens, Wagarville, Leroy, Whatley, Tibbie, Millry,
Excel, Silas, Beatrice, Fruitdale, Coffeeville, Fulton and Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama.
&&
LAT...LON 3172 8716 3139 8718 3141 8764 3123 8755
3133 8844 3183 8847 3197 8764
TIME...MOT...LOC 0005Z 309DEG 20KT 3188 8763 3173 8833
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:51 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.